# SDR DALA2022080805401

- Difficulty date: August 10, 2021
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 62,864 hours, 29,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1906288) ELONGATED HOLES AND MISDRILLS FOUND DURING IDTV REMOVAL. DAMAGE REPAIRED PER ERA 593376-14.
